MathSciNet Relay Station
MathSciNet bibliographic data
MR2745272 (2011k:11152) 11R29 (11R21 11R45)
Bhargava, Manjul The density of discriminants of quintic rings and fields. Ann. of Math. (2) 172 (2010), no. 3, 1559–1591.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement